Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2007 | 2006
Number of items: 2.

2007

Boily, MC; Asghar, Z; Garske, T; Ghani, AC; Poulin, R; (2007) Influence of selected formation rules for finite population networks with fixed macrostructures: Implications for individual-based model of infectious diseases. Mathematical population studies, 14 (4). pp. 237-267. ISSN 0889-8480 DOI: https://doi.org/10.1080/08898480701612873 Full text not available from this repository.

2006

Boily, M; Garske, T; Poulin, R; Asghar, Z; Ghani, A; (2006) Network structures for finite populations under constraints: implications for mathematical modelling of infectious diseases. Mathematical population studies, In pre. ISSN 0889-8480 http://researchonline.lshtm.ac.uk/id/eprint/19391 Full text not available from this repository.

This list was generated on Fri Nov 16 20:27:46 2018 GMT.